# SDR AALA20170711004

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR ATTACH HOLES IN FLOOR SUPPORT BETWEEN BS 951 AND 967, RBL 51.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 51-00-05, SRM 53-70-51, AND DRAWING 147A5660.
